Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: A função radial de distribuição de pares para sistemas Lennard-Jones bidimensionais
Title Alternative: The radial pair distribution function for two-dimensional Lennard-Jones systems
Author: Madeira, Lucas
Vitiello, Silvio A.
Abstract: Properties of two-dimensional Lennard-Jones systems are studied with the aim of introducing the molecular dynamics method. In particular, we give attention to the calculation of the radial distribution function. The good agreement of our results with theory and results of another simulation shows that this is a method not only easy to implement, but also reliable. In addition, we have shown that the molecular dynamics method can help us with the interpretation of results and increase our understanding of them.
Propriedades dos sistemas bidimensionais Lennard-Jones são estudadas com o objetivo de apresentarmos o método de dinâmica molecular. Em particular, damos atenção ao cálculo da função radial de distribuição de pares. A boa concordância de nossos resultados com a teoria e resultados de outra simulação mostra que esse é um método não só de fácil implementação, mas também confiável. Além disso, mostramos que o método de dinâmica molecular pode nos ajudar na interpretação dos resultados e aumentar o nosso entendimento dos mesmos.
Subject: sistema de muitos corpos
distribuição de pares
dinâmica molecular
many-body system
distribution of pairs
molecular dynamics
Editor: Sociedade Brasileira de Física
Citation: Revista Brasileira de Ensino de Física. Sociedade Brasileira de Física, v. 34, n. 4, p. 1-3, 2012.
Rights: aberto
Identifier DOI: 10.1590/S1806-11172012000400003
Date Issue: 1-Dec-2012
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
S1806-11172012000400003.pdf508.87 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.